# SDR SWAA970410

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465117
- Condition: Inop
- Location: Rt Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT O/B L/E SLAT WOULD NOT RETRACT.  AIRCRAFT RETURNED TO SMF AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED RT O/B L/E SLAT ACTUATOR AND OP CHECKED PER BOEING M/M.
